MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Catalog Number 198-32L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after starting to use the product, there was a suspected air leak from the swivel adapter.After the customer removed the adapter, the air leak was no longer observed.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Device evaluation: one (1) used sample was returned for evaluation p/n 198-32l l/n 3748956; the sample was received in used condition no discrepancies were observed.During testing: the test for te iso insertion depth was performed to the swivel connector.The test for te iso insertion depth was performed to the swivel connector; the test result was 7.5 lbs; the result is within specification since is between 7.1 lbs and 8.7 lbs acording to md01-106 rev 002 test for iso insertion depth.The internal diameter of the swivel connector was measured and the result was 0.408 in ; the results is withing specification (0.408 +0.003 -0.000) acording to pd 225-2421-500 rev 000 drawing body, single axis swivel.The customer reported condition was not confirmed.No fault found.

Brand Name
PORTEX ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8689872
Report Number3012307300-2019-03637
Device Sequence Number1643995
Product Code CBI
UDI-Device Identifier15019315058608
UDI-Public15019315058608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/09/2022
Device Catalogue Number198-32L
Device Lot Number3748956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1